File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: General lower bounds on convex functionals of aggregate sums

TitleGeneral lower bounds on convex functionals of aggregate sums
Authors
Issue Date2013
PublisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, 2013, v. 53, p. 884-896 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/203421
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_US
dc.contributor.authorLO, Aen_US
dc.date.accessioned2014-09-19T15:10:26Z-
dc.date.available2014-09-19T15:10:26Z-
dc.date.issued2013en_US
dc.identifier.citationInsurance: Mathematics and Economics, 2013, v. 53, p. 884-896en_US
dc.identifier.urihttp://hdl.handle.net/10722/203421-
dc.languageengen_US
dc.publisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/imeen_US
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in <Journal title>. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in PUBLICATION, [VOL#, ISSUE#, (DATE)] DOI#en_US
dc.titleGeneral lower bounds on convex functionals of aggregate sumsen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KC: kccg@hku.hken_US
dc.identifier.authorityCheung, KC=rp00677en_US
dc.identifier.doi10.1016/j.insmatheco.2013.10.005en_US
dc.identifier.hkuros237236en_US
dc.identifier.volume53en_US
dc.identifier.spage884en_US
dc.identifier.epage896en_US
dc.identifier.isiWOS:000328659700040-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats